# SDR A6WA202208208292

- Difficulty date: August 20, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7663
- Aircraft time: 42,958 hours, 41,214 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

***SUPPLEMENTAL INFORMATION *****L REV  UNLOCKED CAUTION MESSAGE ON DEPARTURE. IACS AND QRH C/W. YELLOW REV ICON. L REVRESER APPEARS PHYSICALLY STOWED.  ***AIRCRAFT REMOVED FROM SERVICE *****  LFT TR DEACTIVATED PER AWAC SUP 15-046D. THE TR WAS FOUND TO BE IN THE  STOWED POSITION, NO PDU ADJUSTMENT NECESSARY. REF 339091/3 FOR MEL                        VODZAK, NICHOLAS A&P 3563655                         TROUBLESHOOT LEFT TR PER AWA SUPP 13-037A.  NO DEFECTS FOUND AT THIS TIME.  LUBRICATED LEFT TR SLIDER BLOCKS, TRACKS, AND BALLSCREW ACTUATORS PER AWA SUPP 14-118A AND AWA SUPP 12-128.
